# SDR UALA2010122004656

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,124 hours, 12,176 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY SPOT LIGHT INOP AT SEAT 15B IS  OUT.  RELAMPED, OPS CKS NORMAL.
